# SDR DALA1206433358

- Difficulty date: February 2, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 718
- Aircraft time: 6,342 hours, 880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL SUPPORTING STRUCTURE HAS CORROSION OUT OF LIMITS, AS PER SRM 53-11-15 FIG 1, FR11-FR18 Y-1456.  REPAIR AS PER ER/A 483291-14.
